Volume 18 (2012)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989

Smooth structures on Morse trajectory spaces, featuring finite ends and associative gluing

Katrin Wehrheim

Geometry & Topology Monographs 18 (2012) 369–450

DOI: 10.2140/gtm.2012.18.369

arXiv: 1205.0713

Abstract

Keywords

Morse theory, associative gluing

Mathematical Subject Classification

Primary: 37D15, 57R55

References
Publication

Received: 17 January 2012
Revised: 13 November 2012
Accepted: 19 March 2013
Published: 28 May 2013

Authors
Katrin Wehrheim
Department of Mathematics
Massachusetts Institute of Technology
77 Massachusetts Avenue
Cambridge, MA 02139
USA
www-math.mit.edu/~katrin